Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Numbness and tingling in hands and feet, have raynauds, rashes on elbow, blood work normal except mgus

I m looking for some kind of connection between the symptoms I have and something obscure that maybe the doctors haven t thought of yet. The symptom that first brought me to doc was numbness and tingling in hands and feet . I also have raynauds. Keep getting rash , mostly on elbows. Most of bloodwork was normal except for mgus. Also had cryoglobulin show up as abnormal but the next one was fine. Now we re kind of waiting and watching.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Unfortunately with these types of conditions, things have to be re-evaluated over time to see if there is progression, or conversion to another type of disorder (eg. from MGUS to multiple myeloma, etc). The first symptom that brought you to the doctor is suggestive of neuropathy, which indeed has been reported consistently in many patients with MGUS. Here I attach a reference for your use:

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor